RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 14–19 (Mi mz3021)  

Two-dimensional extremal surfaces with jointly extremal partial derivatives

V. I. Bernik, É. I. Kovalevskaya

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (557 kB)

English version:
Mathematical Notes, 1991, 50:2, 779–783

Bibliographic databases:

UDC: 511.36
Received: 07.03.1988
Revised: 21.02.1991

Citation: V. I. Bernik, É. I. Kovalevskaya, “Two-dimensional extremal surfaces with jointly extremal partial derivatives”, Mat. Zametki, 50:2 (1991), 14–19; Math. Notes, 50:2 (1991), 779–783

Citation in format AMSBIB
\Bibitem{BerKov91}
\by V.~I.~Bernik, \'E.~I.~Kovalevskaya
\paper Two-dimensional extremal surfaces with jointly extremal partial derivatives
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 14--19
\mathnet{http://mi.mathnet.ru/mz3021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139694}
\zmath{https://zbmath.org/?q=an:0743.11041}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 779--783
\crossref{https://doi.org/10.1007/BF01157561}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz3021
  • http://mi.mathnet.ru/eng/mz/v50/i2/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020